# SDR SWAA2022100552222

- Difficulty date: October 4, 2022
- Submitted: October 5, 2022
- Operation: Air carrier
- Aircraft: N431WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29845
- Aircraft time: 66,977 hours, 39,429 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Misinstalled
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

LEFT AND RIGHT OVER WING EMERGENCY EXIT DOOR LOWER EMERGENCY LIGHT LENS MISSING DIRECTIONAL ARROW LEFT AND RIGHT OVER WING EMERGENCY EXIT DOOR LOWER EMERGENCY LIGHT LENS MISSING DIRECTIONAL ARROW / [01] REMOVED AND REPLACED LEFT AND RIGHT EMERGENCY EXIT DOORS EMERGENCY LIGHT LENS REF AMM 33-51-04;[02] INSPECTED
